... patch? Can one be used in place of the other with the same affect?
27 Dec 2010
In short, the answer to the question if one can be used in place of the other is NO. E.D. medicines make it possible for a man to complete sex. It "opens up the blood vessels, allowing for a more firm erection.
Low-T patches,gels or shots MAY increase desire for sex, but doesn't necessarily solve a man's Erectile Dysfunction. It might, or might not, depending on who is using it and how vocal they are about their success.
I would think it might be very frustrating to have the desire, but not the ability.
Speak with your doctor about which you are experiencing, or which you want help with. Be frank. That way he can match the dosage with your situation.
27 Jul 2010
I have been taking viagra on and off when needed for 5 years now. I am 57 and in good health, although I had a heart attack 4 years ago. The viagra enables me to maintain rigidity throughout. I sometimes soften otherwise, making intercourse impossible. I recently started with testosterone therapy since I was suddenly having trouble in my desire for sex and feeling weak. I was also having trouble having an orgasm. It has already started helping get my desire back and orgasm, but I still will use viagra to make sure I stay rigid.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
put the gel on in the morning for testosterone nothing help even Viagra doctors trying to help my question is does suboxone causes this and what can ...
6 answers • 13 Jan 2012
i do masterbation daily, bt my errection is for a minute or so.to hav a sex with my g.f. i hv to quit masterbation for some days before. i want ...
1 answer • 7 Nov 2012
3 answers • 12 Oct 2013
I have been taking testosterone treatments for months now because of lower levels from medications I take. But I still have ED problems. Is this ...
1 answer • 13 Jun 2014